Edmundo, Mário JorgeWoerheide, A.2014-01-222014-01-222009-09Edmundo, Mário Jorge; Woerheide, A. - The Lefschetz coincidence theorem in o-minimal expansions of fields. "Topology and its Applications" [Em linha]. ISSN 0166-8641. Vol. 156, Nº 15 (2009), p. 1-260166-8641http://hdl.handle.net/10400.2/2854In this paper we prove the Lefschetz coincidence theorem in o-minimal expansions of fields using the o-minimal singular homology and cohomologyengO-minimal structuresLefschetz coincidence theoremO-minimal (co)homologyThe Lefschetz coincidence theorem in o-minimal expansions of fieldsjournal article